Convolutions of long-tailed and subexponential distributions

Serguei Foss, Dmitry Korshunov, Stanley Zachary

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

Convolutions of long-tailed and subexponential distributions play a major role in the analysis of many stochastic systems. We study these convolutions, proving some important new results through a simple and coherent approach, and showing also that the standard properties of such convolutions follow as easy consequences.
Original languageEnglish
Pages (from-to)756-767
Number of pages12
JournalJournal of Applied Probability
Volume46
Issue number3
DOIs
Publication statusPublished - 2009

Keywords

  • Long-tailed distribution
  • Subexponential distribution

Fingerprint Dive into the research topics of 'Convolutions of long-tailed and subexponential distributions'. Together they form a unique fingerprint.

  • Cite this